Siberian Mathematical Journal

, Volume 39, Issue 1, pp 126–140 | Cite as

The problem of motion of rigid bodies in a non-Newtonean incompressible fluid

  • S. A. Sazhenkov


Weak Solution Rigid Body Variational Inequality Integral Identity Viscous Incompressible Fluid 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    L. D. Landau and E. M. Lifshits, Theoretical Physics. Mechanics. Vol. 1 [in Russian], Nauka, Moscow (1988).Google Scholar
  2. 2.
    N. V. Yudakov, “On solvability of the problem of motion of a rigid body in a viscous incompressible fluid,” Dinamika Sploshn. Sredy (Novosibirsk), No. 18, 249–253 (1974).Google Scholar
  3. 3.
    J.-L. Lions, Some Methods for Solving Nonlinear Boundary Value Problems [Russian translation], Mir, Moscow (1972).Google Scholar
  4. 4.
    Yu. G. Reshetnyak, Stability Theorems in Geometry and Analysis [in Russian], Nauka, Novosibirsk (1982).zbMATHGoogle Scholar
  5. 5.
    S. N. Antontsev, A. V. Kazhikhov, and V. N. Monakhov, Boundary Value Problems of Inhomogeneous Fluid Mechanics [in Russian], Nauka, Novosibirsk (1983).Google Scholar
  6. 6.
    T. Kato, “On classical solutions of the two-dimensional nonstationary Euler equations,” Arch. Rational Mech. Anal.,25, No. 3, 188–200 (1967).zbMATHMathSciNetCrossRefGoogle Scholar

Copyright information

© Plenum Publishing Corporation 1998

Authors and Affiliations

  • S. A. Sazhenkov

There are no affiliations available

Personalised recommendations